# SDR CALA2024110402787

- Difficulty date: October 28, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 122,010 hours, 18,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 FASTENER HOLE FUSE SKIN CRACKED AT 1R SERVICE DOOR LWR AFT CORNER CUTOUT DURING ACCOMPLISHMENT OF EA 5315-01152 REV A OP2. DIP LOGPAGE TO ACCOMPLISH INSPECTION REQUIREMENTS ON REPAIR INST TOUT PER PART 2 OF LATEST REVISION OF EC5310-08445 ON OR BEFORE NSPECTION INTERVAL NOT TO EXCEED 3,000 FLIGHT CYCLES ALLED ON FUSELAGE SKIN AT LOWER AFT CORNER OF 1R SERVICE DOOR CU AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES, WITH A REPETITIVE I ACCOMPLISHED INTERIM REPAIR PER ECRA 5310-08445 REV A PART 1.1 & 2 , REF HAECO NR#3798610. IT REQUIRES TO INITIATE DTA ADD REF ECRA 5310-08445 REV A: INITIATE A NEW DTA DIP LOGPAGE TO TOMC-APPROVAL FROM SC1ELBYC COMMENT READ "ACCOMPLISH INSPECTION REQUIREMENTS ON REPAIR INSTALLED ON FUSELAGE SKIN AT LOWER AFT CORNER OF 1R SERVICE DOOR CUTOUT PER PART 2 OF LATEST REVISION OF EC5310-08445 ON OR BEFORE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES, WITH A REPETETIVE INSPECTION INTERVAL NOT TO EXCEED 3,000 FLIGHT CYCLES THEREAFTER." TOMC APPROVED; QC REVIEWED RECORDS UPDATE TOMC APPROVED; QC REVIEWED INIT: 37,500 TAFC INIT WILL ITO TO RIR RIR: 3,000 FC.
